Hi there, i am new to this forum. My name is Patrick and I was just diagnosed yesterday with B12 deficiency. (Level is 199) I also got my first B12 shot injected yesterday. It’s supposed to last for a month, and then I come back again to get a new shot so on and so forth. Anyways my experience so far I kind of started to feel better over all right away. Now I don’t know if it was a mental placebo effect or not. So I had some alcohol just before bed and woke up 2 hours later, kind of felt nauseated and a weird buzzing feeling in my body, so lay there and kept tossing and turning until I finally went back to sleep. When I woke up I felt so incredibly fatigued. Now to my question is this a normal thing to feel more tired after the shot or was it a bad thing to have some alcohol (two glasses of wine) same day after the first administered b12 shot? Anyone else with same experience or who can shed some more light on this.